# SDR CA041018005

- Difficulty date: October 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,616 hours
- Engine: Cont IO550F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ACE631397
- Condition: Leaking
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE FOLLOW-UP INSPECTION, COMPRESSION WAS FOUND WITHIN LIMITS BUT A SOAP LEAK TEST FOUND NR 5 CYLINDER LEAKING.THE CYLINDER ASSY WAS REMOVED WITH NO DEFECTS VISIBLE. THE LEAK SEAMS TO BE FROMBETWEEN THE CYLINDER BARREL AND HEAD WHERE THEY SCREW TOGETHER. THERE IS ANOTHER FOLLOW-UP INSPECTION BOOKED. 6 NEW CYLINDERS TO BE INSTALLED IF ANY PROBLEMS FOUND.
